# SDR DALA2025112408557

- Difficulty date: November 21, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N418DX
- Make and model: Airbus A330-941
- Aircraft serial: 2010
- Aircraft time: 17,266 hours, 2,008 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING DAMAGE ON STRINGER 1L AT FRAME 60, SEEN FROM AFT SIDE OF FRAME. CORRECTIVE ACTION: REPAIRED PER ERA 630272-14 REV ORIGINAL. (1315072)
